Superintegrability of rational Ruijsenaars-Schneider systems and their action-angle duals

Ayadi, Viktor, Fehér, László Gyula, Görbe, Tamás Ferenc: Superintegrability of rational Ruijsenaars-Schneider systems and their action-angle duals.
JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS, 27. pp. 27-44. ISSN 1312-5192 (2012)

[img]
Preview
Text
2012-09-Ayadi-Feher-Gorbe-JGSP.pdf - Published Version

Download (308kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS
Date: 2012
Volume: 27
Page Range: pp. 27-44
ISSN: 1312-5192
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2087348
DOI id: https://doi.org/10.7546/jgsp-27-2012-27-44
Date Deposited: 2016. Jul. 14. 13:36
Last Modified: 2019. Sep. 13. 11:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7033

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year